# SDR AWXA200601672

- Difficulty date: September 22, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 63,919 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N52466
- Condition: Corroded
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON R4 DOORWAY LOWER SILL INNER CHORD (SUPPORT), BS 1640 - BS 1661, RBL 57, WL 208.  REPLACED CORROSION ON R4 DOORWAY LOWER SILL INNER CHORD (SUPPORT), BS 1640 - BS 1661, RBL 57, WL 208 IAW B757-200 SRM 51-40-02 FIGURE 12.
